RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 188, Number 6, Pages 1248–1249 (Mi dan34972)  

MATHEMATICS

Timan's approximation theorem for functions having a continuous derivative of fractional order

L. Ya. Shalashova

Dnepropetrovsk Agricultural Institute

Full text: PDF file (187 kB)

Bibliographic databases:

Document Type: Article
Presented: S. L. Sobolev
Received: 25.02.1969

Citation: L. Ya. Shalashova, “Timan's approximation theorem for functions having a continuous derivative of fractional order”, Dokl. Akad. Nauk SSSR, 188:6 (1969), 1248–1249

Citation in format AMSBIB
\Bibitem{Sha69}
\by L.~Ya.~Shalashova
\paper Timan's approximation theorem for functions having a continuous derivative of fractional order
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 188
\issue 6
\pages 1248--1249
\mathnet{http://mi.mathnet.ru/dan34972}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0259432}
\zmath{https://zbmath.org/?q=an:0217.13703}


Linking options:
  • http://mi.mathnet.ru/eng/dan34972
  • http://mi.mathnet.ru/eng/dan/v188/i6/p1248

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:8
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019